Translator Disclaimer
2012 Definable Operators on Hilbert Spaces
Isaac Goldbring
Notre Dame J. Formal Logic 53(2): 193-201 (2012). DOI: 10.1215/00294527-1715689

Abstract

Let H be an infinite-dimensional (real or complex) Hilbert space, viewed as a metric structure in its natural signature. We characterize the definable linear operators on H as exactly the "scalar plus compact" operators.

Citation

Download Citation

Isaac Goldbring. "Definable Operators on Hilbert Spaces." Notre Dame J. Formal Logic 53 (2) 193 - 201, 2012. https://doi.org/10.1215/00294527-1715689

Information

Published: 2012
First available in Project Euclid: 9 May 2012

zbMATH: 1258.03043
MathSciNet: MR2925277
Digital Object Identifier: 10.1215/00294527-1715689

Subjects:
Primary: 03C40
Secondary: 47A05

Rights: Copyright © 2012 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.53 • No. 2 • 2012
Back to Top